# SDR SWAA2019050732377

- Difficulty date: April 20, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146A5800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, CABIN FLOOR PANEL 241MF DELAMINATED, (BETWEEN BS. 727B TO BS. 887).  R&R FLOOR BOARD IAW SRM.
